# SDR IPXA2020102361597

- Difficulty date: September 30, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 81,348 hours, 16,717 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: ADA003111
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C LOWER FWD CARGO FLOOR BEAM IS CRACKED AT STA 6-70, X= -57.5 TO X= -60.  REPAIRED CRACKED FLOOR BEAM AT STA 6-70, X= -57.5 TO X= -60, IAW VT-SAA EA 011-5310-01-A8598 REV I/R AND UPS EO MD11-5310-78262-A.  (MAJOR)
